# SDR QXEA2017012700029

- Difficulty date: January 27, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 23,642 hours, 25,231 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT ROTATION SPEED MASTER WARNING DOOR LIGHT CAME ON. ABORTED TAKE OFF AT 123 KNOTS. INTERROGATED PSU FOUND NO FAULT CODES. PERFORMED OPERATIONAL TEST OF THE AFT PASSENGER DOOR WARNING SYSTEM IAW AMM REF TASK 52-12-00-710-802 3B. (1)-(9). OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. NO PARTS REPLACED.
